MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred on the artis icono biplane unit.The arm of radiation protection shield was reported to be damaged.Detailed clarifications of this event are currently ongoing; therefore the event is reported in doubt.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
Section h6 g07002 - support arm.The investigation of the reported issue showed that the swivel joint of the extension arm of the upper radiation protection shield was damaged, causing the support arm to bend toward the floor.According to the system expert, the reported collision between the c-arm and the support arm likely occurred during a user-controlled system movement.Such collision can occur if the user does not check for possible obstacles before releasing system movements.The operator manual provides adequate instructions regarding system movement and how operators can avoid collisions, see chapter 7.1 ¿safety instructions ¿ system movements.Risk of collision, risk of injury to patient or operator, risk of damage to unit parts.¿ it is the responsibility of the operator to ensure that unit movements are released only if it is certain that neither the operator, the patient, third parties nor other pieces of equipment can be endangered by these movements.Always pay attention to possible collisions during unit movements.Make sure that nobody is standing inside the danger area.Remove any objects or accessories from collision area, e.G.Injector or infusion stand.The damaged support arm was replaced by siemens local service.The occurrence rate of the identified cause has been checked, and no error accumulation has been identified.The occurrence rate is below the defined threshold.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23728116
Report Number3004977335-2025-00140
Device Sequence Number10258791
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown